Optimal and stable passive systems
Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_2_a0,
author = {D. Z. Arov},
title = {Optimal and stable passive systems},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1979},
volume = {247},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a0/}
}
D. Z. Arov. Optimal and stable passive systems. Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a0/